# SDR SRAA960801

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4301
- Engine: Allsn 501D22A
- System (JASC): 7500 · Engine Bleed Air System
- Part: B-Nut
- Condition: Loose
- Location: Nr 2 Eng Bleed
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAXIING OUT FOR FLIGHT 1206 FROM HOW, NR 2 ENGINE NACELLE OVERHEAT WARNING LIGHT CAME ON.  SHUT DOWN ENGINE AND RETURNED TO BLOCK.  FOUND LOOSE 'B' NUT ON NR 2 ENGINE.  PERFORMED ENGINE RUN, SYSTEM OPS CHECKED GOOD PER MM CH 75.  (M)
